# SDR 02FDEA00782

- Difficulty date: October 28, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 39,385 hours, 7,436 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Panel
- Part number: ABH75465
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT ABOVE MAIN AVIONICS RACK STATION 401 FOUND A SHIELD PANEL, FITTING CRACKED AND METAL SKIN TORN AT 2 EACH  PLACES, CRACK LENGTH APPROX 2.0 INCHES.  REMOVED AND REPLACED PANEL AND METAL SKIN IAW SRM.
